Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Sticky, yellowish discharge after urinating. No pain/burning sensation.

I had a yellowish sticky discharge after urinating no pain or burning sensation before and after and this doesnt happen often I had sex a month ago This didnt happen before until recently Should I be concerned? Thanks for your reply.
Asked On : Sat, 12 Feb 2011
Answers:  2 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
welcome to HealthcareMagic..

as ur query...there may be a possibility that u r suffering from spermatorrhoea in which there is some semen drops comes at the time of urine...if it is then u also feels some tiredness after that..but to rule out what exactly it is u need some consultation and examination..

Dr.Bhagwan dass
Answered: Sat, 12 Feb 2011
I find this answer helpful
  Anonymous's Response
Hi Dr. Bhagwan, thanks for answering. I masturbated after this happened and haven't experienced this discharge problem since. Is there a chance of this happening again and what are the causes? Thanks for your time doc.
Answered: Thu, 17 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor